Rationale: Cases about IgAN associated with EP are rare and the pathogenesis is poorly understood. We reported a 74-year-old Chinese male who suffered the IgAN and EP at the same time and explored a possible pathophysiologic link and points toward the possible pathogenesis.
Patient concerns: The patient complained deteriorating symptoms (erythrodermia, skin pruritus, and pain) of psoriasis and obvious pitting edema on his legs.
Diagnosis: The patient was diagnosed as IgAN and EP concurrently according to medical history, physical examination, laboratory test, and pathology.
Interventions: Intravenous dexamethasone (5 mg/day) and oral ciclosporin (200 mg twice a day).
Outcomes: The patient's symptoms of psoriasis and IgA nephropathy improved obviously after 11-day treatment and discharged from the hospital.
Lessons: IgAN should be considered when the patient is diagnosed as EP. The combination of dexamethasone and ciclosporin may be effective option for patients with IgAN and EP concurrently.